sidez27
A:

Hi sidz,

I am glad you checked in.

It is not my intention to sound like I am scolding you, believe me. But it is really a bad idea, and even dangerous, to stop your medication on your own. Especially to stop suddenly. You can find yourself in kind of a boomerang situation, with your symptoms coming back at you full force. I am wondering if this might be what you are experiencing now.

What I encourage you to do is what it sounds like you are already intending. It would be a great idea to get in touch with your doctor as soon as possible — like now — and let him/her know what's going on. Don't want to make an appointment. Give your doctor's office a call and talk right away.

It is always recommended that the decision to stop taking a medication should be a mutual decision between you and your doctor. And if the two of you think it is time to end the medication, then this is a process that should be undertaken under the direction of your physician. Generally, it involved gradually reducing the dosage over time, so that your body has adequate time to adjust.

Again, I am not scolding you. I am really glad you checked in. I hope you will get in touch with your doctor ASAP.

Please keep us posted on how you're doing. Take good care of yourself, my friend.

Gary

Answered By Answered by Dr GaryCA
  • Report Report as inappropriate
  • Share
    Email Email
    Print Print Twitter Twitter
    Facebook Facebook

Comments (1 comment)

Add your comment Reply Down
sidez27
sidez27 March 10, 2017 at 3:19 pm   

Thanks Dr. Gary I'm going to make a telephone appointment with him and I'll check back with you. I really appreciate you getting back to me.

Hide the Social Toolbar Show the Social Toolbar